General Relativity and Gravitation

, Volume 22, Issue 2, pp 123–130

Some exact solutions in string cosmology

  • K. D. Krori
  • T. Chaudhury
  • Chandra Rekha Mahanta
  • Ajanta Mazumdar
Research Articles

DOI: 10.1007/BF00756203

Cite this article as:
Krori, K.D., Chaudhury, T., Mahanta, C.R. et al. Gen Relat Gravit (1990) 22: 123. doi:10.1007/BF00756203

Abstract

Some Bianchi-type string-cosmological models are presented here. The physical implications of the models are briefly discussed

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • K. D. Krori
    • 1
  • T. Chaudhury
    • 1
  • Chandra Rekha Mahanta
    • 1
  • Ajanta Mazumdar
    • 2
  1. 1.Mathematical Physics ForumCotton CollegeGauhatiIndia
  2. 2.Gauhati Commerce CollegeGauhatiIndia

Personalised recommendations